Relationship between lacunarity and bandwidth of a koch-type wire antenna

  • Garnik Abgaryan Kazan Federal University
  • Dmitrii Tumakov Kazan Federal University
Keywords: Koch-type antenna, bandwidth, fraction bandwidth, lacunarity, regression analysis.

Abstract

A dipole wire antenna of the Koch type is considered. The antenna represents a wire dipole symmetrical with respect to the point of feeding. Arms of the dipole have a geometry similar to Koch's pre-fractal. The curves forming the arms differ from the classical Koch fractal only by the position of the central vertex. A family of antennas is singled out, in which the antennas differ from each other by coordinates of the central vertices. An algorithm for calculating lacunarity is described. A correlation analysis is provided with a correlation of bandwidth as well as relative bandwidth with lacunarity. Antennas having the geometry of the first three iterations of a Koch-type curve are chosen for the analysis. The calculated correlation coefficients are given in the tables. It is shown that increasing the iteration leads to a decrease in the correlation between the selected parameters. It is obtained that the correlation coefficients for the relative bandwidth are smaller than those for the bandwidth. Single-parameter regression models for the bandwidth and the relative bandwidth are constructed. The root-mean-square errors for the models are calculated. The proposed regression formulas can be used to design broadband wire antennas.

Downloads

Download data is not yet available.

Author Biographies

Garnik Abgaryan, Kazan Federal University

Kazan Federal University

Dmitrii Tumakov, Kazan Federal University

Kazan Federal University

References

Abgaryan, G.V., Markina, A.G., Tumakov, D.N. (2017), Application of correlation and regression analysis to designing antennas, Revista Publicando, 4, pp. 13-2, Pr1-Pr13.

Abgaryan, G.V., Tumakov, D.N. (2017), Relation between base frequency of the Koch-type wire dipole, fractal dimensionality and lacunarity, Journal of Fundamental and Applied Sciences, 9 (1S), pp. 1885-1898.

Baker, J.M., Iskander, M.F. (2015), Electrically small fractal antennas, In: IEEE International Symposium on Antennas and Propagation, pp. 1242-1243.

Balanis, C.A. (1997), Antenna theory: analysis and design, John Wiley & Sons, New Delhi.

Baliarda, C.P., Romeu, J., Cardama, A. (2000), The Koch monopole: a small fractal antenna,
IEEE Transactions on Antennas and Propagation, 48 (11), pp. 1773-1781.

Banerjee, P., Bezboruah, T., (2014), Theoretical study of radiation characteristics of short dipole antenna, Lecture Notes in Engineering and Computer Science, 2210 (1), pp. 785-790.

Barnsley, M.F., Harrington, A.N. (1989), The calculus of fractal interpolation functions, Journal of Approximation Theory, 57 (1), pp. 14-34.

Beigi, P., Mohammadi, P. (2016), A novel small triple-band monopole antenna with crinkle fractal-structure, International Journal of Electronics and Communications, 70 (10), pp. 1382-1387.

Gianvittorio, J.P., Rahmat-Samii, Y. (2002), Fractal antennas: a novel antenna miniaturization technique, and applications, IEEE Antennas and Propagation Magazine, 44 (1), pp. 20-36.

Igudesman, K., Davletbaev, M. Shabernev, G. (2015), New Approach to Fractal Approximation of Vector-Functions, Abstract and Applied Analysis, pp. 278-313.

Karim, M.N.A., Rahim, M.K.A., Majid, H.A., Ayop, O., Abu, M., Zubir, F. (2010), Log periodic fractal Koch antenna for UHF band applications, PIER, pp. 100 201-218.

Karpukov, L.M., Onufrienko, V.M., Romanenko, S.N. (2002), The properties of the fractal wire antennas, In: MMET International Conference, 1, pp. 310-312.

Krzysztofik, W.J. (2013), Fractal geometry in electromagnetics applications - from antenna to metamaterials, Microwave Review, 19 (2), pp. 3-14.

Li, Y., Mi, Y., Wang, Y., Li, G. (2012), The analysis and comparison of the electromagnetic radiation characteristic of the Koch fractal dipole, In: ISAPE, pp. 15-18.

Markina, A.G., Pleshchinskii, N.B., Tumakov, D.N. (2017), On electrical characteristics of comb-shaped microstrip antennas, in Proc. 2017 EIConRus, pp. 179-183.

Markina, A.G., Tumakov, D.N., Pleshchinskii, N.B. (2017), On base frequency for the symmetrical four comb-tooth-shaped microstrip antenna, Journal of Fundamental and Applied Sciences, 9 (1S), pp. 1534-1547.

Markina, A.G., Tumakov, D.N., Pleshchinskii, N.B. (2018), Bandwidth enhancement of symmetrical fourth-teeth-shaped microstrip antenna, Helix, 8 (1), pp. 2275-2283.

Milligan, T.A. (2005), Modern Antenna Design, John Wiley & Sons, New Jersey.

Nasr, M.H.A. (2013), Z-shaped dipole antenna and its fractal iterations, International Journal of Network Security & Its Applications, 5 (5), pp. 139-151.

Plotnick, R.E., Gardner, R.E., Harqvore, W.W., Prestegaard, K., Perlmutters, M. (1996), Lacunarity analysis: A general technique for the analysis of spatial patterns, Physical review E, 53 (5), pp. 5461-5468.

Poole, S. (2011), Telenius-Lowe, Successful wire antennas, Radio Society of Great Britain, Abbey Court.

Rani, M. Haq, R.U., Verma, D.K. (2012), Variants of Koch curve: a review, International Journal of Computer Applications, 2 (4), pp. 20-24.

Sengupta, K., Vinoy, K.J. (2006), A new measure of lacunarity for generalized fractals and its impact in the electromagnetic behavior of Koch dipole antennas, Fractals, 14(4), pp. 271-282.

Singh, K., Grewal, V., Saxena, R. (2009), Fractal antennas: a novel miniaturization technique for wireless communications, International Journal of Recent Trends in Engineering, 2 (5), pp. 172-176.

Surutka, J.V., Velickivic, D.M. (2003), Symmetrical linear anntennas driven by two-wire lines, Serbian Jornal of Electrical Engineering, 1 (1), pp. 27-60.

Tumakov, D.N., Abgaryan, G.V., Chickrin, D.E. Kokunin, P.A. (2017), Modeling of the Koch-type wire dipole, Applied Mathematical Modelling, 51, pp. 341-360.

Vinoy, K.J., Abraham, J.K., Varadan, V.K. (2004), Generalized design of multi-resonant dipole antennas using Koch curves, ACES Journal, 19 (1a), pp. 22-31.

Wagh, K.H. (2015), A review on fractal antennas for wireless communication, International Journal of Review in Electronics and Communication Engineering, 32 (2), pp. 37-41.
Published
2018-08-30
How to Cite
Abgaryan, G., & Tumakov, D. (2018). Relationship between lacunarity and bandwidth of a koch-type wire antenna. Amazonia Investiga, 7(15), 88-98. Retrieved from https://amazoniainvestiga.info/index.php/amazonia/article/view/405
Section
Articles